# SDR 2007UALA02335

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 34,774 hours, 13,353 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Inoperative
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RUDDER TRAVEL LIMITER SYSTEM 1 INOP.
